# SDR UALA2013071504953

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 72,753 hours, 26,678 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: Warning Light
- Condition: Illuminated
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OXYGEN EICAS PRESSURE READING 1190 PSI.   SERVICED OXYGEN,  OPS CHECKED NORMAL.
